Nebraska, 2014

Drought in Nebraska, June 1 to 23, 2014

June 1 to 23, 2014 · NWS GID · 6 events in 6 counties and zones

S. Drought Monitor, June 2014 marked a momentous occasion across this 24-county South Central Nebraska area: For the first time since June 2012, the entire local area became void of category D2 Severe-or-worse drought.

Where it happened

Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GID wrote it up.

In terms of drought classification assigned by the weekly U.S. Drought Monitor, June 2014 marked a momentous occasion across this 24-county South Central Nebraska area: For the first time since June 2012, the entire local area became void of category D2 Severe-or-worse drought. Although the month started out with D2 drought hanging on across parts of the local area for the 25th-consecutive month, an abundance of June rainfall squashed the majority of lingering drought impacts over the course of the month. Already by June 10th, portions of the seven northern and western counties that started the month with D2 Severe drought had improved to D1 Moderate Drought. More significantly, by month's end, the vast majority of South Central Nebraska was either deemed void of all drought categorization, or assigned no worse than category D0 Abnormally Dry conditions (considered to be one category better than true drought). The only counties still hanging on to limited portions of D1 Moderate drought at month's end included Valley, Furnas, Thayer and Nuckolls.

Based on reports from around 50 NWS Cooperative Observers and a few automated airport rain gauges, and also incorporating radar-derived estimation, literally the entire 24-county area observed above normal rainfall during June 2014, a reality that hadn't happen in quite some time. More significantly, at least 55% of the area measured at least twice normal June rainfall (meaning generally more than 8.00). Although very limited in nature, a small fraction of the area even flirted with or slightly exceeded three times normal June rainfall. Not surprisingly, a large percentage of South Central Nebraska observed at least a Top-10, if not a Top-5 wettest June on record based on long term records. At Grand Island, this was the 3rd-wettest June on record out of 119 years, while both Hastings and Kearney recorded their 5th-wettest June out of 119 years. Although few locations actually recorded their outright-wettest month of June on record (for those sites with 50+ years of records), one place that did was the NWS cooperative observer site at Cambridge, where the June total of 10.55 was the wettest out of 104 years. Although still solidly above normal, the overall-lowest June rainfall generally in the 5.00-6.50 range was heavily concentrated in the far eastern counties along the Highway 81 corridor from Polk County southward through Thayer County. As for June precipitation extremes across the local area per NWS cooperative observers and NeRAIN observers, a few of the very highest monthly totals featured 12.26 at Wilcox, 12.23 two miles west of Loup City, 11.95 five miles southeast of Cambridge and 10.20 two miles northeast of Upland. On the comparably drier side of things, a few of the lowest June totals within the area consisted of 4.69 seven miles southeast of Stromsburg, 5.01 three miles west of Gresham and 5.30 at Bradshaw. Needless to say, state-averaged topsoil and subsoil moisture levels made notable strides over the course of the month, according to the USDA Nebraska Crop Progress and Condition Report. For the week ending June 29th, this report indicated that topsoil moisture supplies were now 84% adequate to surplus and only 16% short to very short, a considerable improvement from 53% short to very short at the end of May. Likewise, subsoil moisture supplies were now 74% adequate to surplus and down to only 26% short to very short, well below the 47% short to very short rating at the end of May.

Given the considerable improvements that took place during June 2014, there will be no further drought episodes entered into Storm Data unless D2 Severe-or-worse classification returns to South Central Nebraska.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before the first event at May 31, 11:59 PM CST, 1 minute earlier.

Area forecast discussion, May 31, 11:59 PM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1259 AM CDT SUN JUN 1 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 443 PM CDT SAT MAY 31 2014

AS IS BEING INCREASINGLY WELL-ADVERTISED...THE PRIMARY FORECAST
FOCUS THROUGH AT LEAST THE NEXT 24-30 HOURS WILL BE THE FAIRLY
DECENT RISK FOR SEVERE WEATHER CENTERED MAINLY DURING THE 4 PM-
MIDNIGHT TIME FRAME ON SUNDAY. OVERALL...THERE HAS BEEN RELATIVELY
CHANGE IN THINKING ON THIS SHIFT REGARDING THE GENERAL TIMING AND
MAIN SEVERE THREATS. PER OUT LATEST HAZARDOUS WEATHER OUTLOOK
(HWOGID)...THIS SHOULD BE PRIMARILY A LARGE HAIL/DAMAGING WIND
EVENT...LIKELY INITIALLY MAINLY HAIL AND LATER MAINLY WIND AS
STORMS CONGEAL INTO ONE OR MORE QUASI-LINEAR/MESOSCALE CONVECTIVE
SYSTEM (MCS) STRUCTURES. THAT BEING SAID...ITS DIFFICULT TO
TOTALLY RULE OUT AT LEAST A BRIEF TORNADO THREAT...AS EVEN
EMBEDDED CIRCULATIONS WITHIN QUASI- LINEAR STORM MODE STRUCTURE
CANNOT BE RULED OUT GIVEN THE LATEST 18Z NAM DEPICTION OF 0-1KM
HELICITY ON THE ORDER OF 200-300 M2/S2 ESPECIALLY BY THE EARLY
EVENING HOURS...ALONG WITH UP TO AROUND 15-20KT OF 0-1KM BULK
SHEAR. HYDRO- WISE...CERTAINLY PARTS OF THE AREA COULD RECEIVE
SOME LOCALLY HEAVY RAINFALL POTENTIALLY IN EXCESS OF 2 INCHES
DURING THIS EVENT...BUT AM NOT OVERLY CONCERNED ABOUT ANY MORE
THAN SHORT- TERM/NUISANCE LOWLAND FLOODING AT THIS POINT GIVEN
WHAT SHOULD BE AT LEAST A MODESTLY- PROGRESSIVE WEST- TO-EAST
MOVEMENT OF STORM COMPLEX(ES).

BEFORE GETTING AHEAD OF OURSELVES FOR SOMETHING MAINLY 24+ HOURS
AWAY...DON/T WANT TO COMPLETELY LOSE SIGHT OF THE FACT THAT
ESPECIALLY NORTHERN PARTS OF THE CWA COULD STILL SEE A FEW
SOMEWHAT STRONG ALBEIT LIKELY NON-SEVERE STORMS YET LATE THIS
AFTERNOON/THIS EVENING. AT 21Z/4PM...WATER VAPOR SATELLITE IMAGERY
AND SHORT TERM MODEL DATA DEPICTED A LOW-AMPLITUDE MID LEVEL
SHORTWAVE TROUGH TRACKING EAST ACROSS THE HEART OF NEB/SD.
ALTHOUGH FORCING IS NOT STRONG...A NEGLIGIBLE CAP IN THE PRESENCE
OF UP TO AROUND 1000 J/KG MIXED-LAYER CAPE CONTINUES TO PROMOTE
ISOLATED/SCATTERED STORMS THIS AFTERNOON ACROSS PRIMARILY THE
NORTHERN/WESTERN PORTIONS OF THE CWA. GIVEN FAIRLY WEAK MID LEVEL
LAPSE RATES AND GENERALLY NO MORE THAN 20KT OF DEEP LAYER
SHEAR...SHOULD NOT SEE MORE THAN VERY SMALL HAIL WITH THE
STRONGEST STORMS. TEMP-WISE TODAY...NEARLY THE ENTIRE CWA IS ON
TRACK TO TOP OUT SOMEWHERE IN THE 80S...BUT WITH THE PRESENCE OF
CONVECTION/LACK THEREOF KEEPING SOME AREAS AT LEAST FEW DEGREES
COOLER/WARMER THAN EARLIER FORECAST. BREEZES LATE THIS AFTERNOON
ARE GENERALLY SOUTHERLY AT SUSTAINED SPEEDS UP TO AROUND 15 MPH
WITH GUSTS UP TO AROUND 20 MPH.

GOING FORWARD INTO THE EVENING HOURS...AND LEANING TOWARD HIGHER-
RES SHORT TERM SOLUTIONS SUCH AS FROM THE 19Z HRRR...EXPECT A
GRADUAL DEPARTURE OF ONGOING SUB-SEVERE CONVECTION FROM
SOUTHWEST-TO-NORTHEAST...BUT LEFT AT LEAST A SLIGHT 20 POP CWA-
WIDE THROUGH 03Z/10PM...AND EVEN A FEW HOURS LONGER IN NORTHEAST
ZONES. FOR THE LATE NIGHT HOURS...ALTHOUGH AM NOT 100 PERCENT
CONVINCED ITS RAIN-FREE...FELT CHANCES WERE LOW ENOUGH TO LEAVE IN
"SILENT" 10 POP TERRITORY AS A CONSENSUS OF VARIOUS MODEL
SOLUTIONS ESSENTIALLY SPLITS ANY LATE EVENING/OVERNIGHT STORM
POTENTIAL AROUND TO BOTH THE SOUTH AND/OR NORTH OF THE CWA. STEADY
SOUTHERLY BREEZES OF GENERALLY 10-15 MPH WILL PERSIST THROUGH THE
NIGHT...HELPING KEEP OVERNIGHT LOWS RATHER MILD IN THE 64-67
RANGE. ALTHOUGH NOT A SLAM DUNK BY ANY MEANS...HASTINGS JUNE 1ST
RECORD WARM MINIMUM TEMPERATURE OF 66 DEGREES (SET IN 1955) COULD
BE THREATENED...ALTHOUGH KEEP IN MIND TO BECOME OFFICIAL IT HAS TO
ALSO SURVIVE THROUGH 06Z SUNDAY NIGHT.

FOR THE DAYTIME HOURS SUNDAY...THE BIG PICTURE IN THE MID-UPPER
LEVELS INVOLVES A NOTABLE INCREASE IN MID-UPPER LEVEL FLOW AND
RESULTANT DEEP-LAYER WIND SHEAR AS THE SOUTHERN PORTION OF A
PROGRESSIVE SHORTWAVE TROUGH WILL SWING ACROSS THE LOCAL AREA AS
IT PRIMARILY TRACKS FROM THE NORTHERN ROCKIES TOWARD THE DAKOTAS.
ONE OF THE BIG QUESTION MARKS THAT STILL REMAIN IS EXACTLY HOW
EARLY CONVECTION MIGHT FIRE...AS VARIOUS DETERMINISTIC MODELS
SUCH AS THE NAM/ECMWF ARE ALL FAIRLY INSISTENT THAT AT LEAST
ELEVATED/NON-SEVERE CONVECTION COULD ALREADY FLARE UP BY MID-DAY
IN WESTERN ZONES IN ADVANCE OF THE "MAIN SHOW" LATER IN THE
AFTERNOON...BUT OTHER MODELED REFLECTIVITY SIMULATIONS SUCH AS
FROM THE 12Z 4KM WRF-NMM REALLY HOLD OFF OUR WESTERN CWA UNTIL
MID-LATE AFTERNOON BEFORE STORMS ROLL EASTWARD AS PART OF ONE OR
MORE ORGANIZED COMPLEXES. AS A COMPROMISE BETWEEN THE VARIOUS
POSSIBILITIES...HAVE INTRODUCED SOME SLIGHT POPS IN FAR WEST-
NORTHWEST ZONES ALREADY BY 17Z/NOON...BUT THEN NOT BRINGING IN
ANY LIKELY 60-70 POPS UNTIL THE POST-21Z/4PM TIME FRAME AND THEN
CONTINUING INTO THE EVENING PER COORDINATION WITH LONG TERM
FORECASTER. THE MAIN MESSAGE HERE IS THAT MANY AREAS MAINLY WITHIN
THE EASTERN 1/3 OF THE CWA COULD GET WELL TOWARD THE 00Z/7PM HOUR
OR LATER WITHOUT SEEING MUCH OF ANYTHING...ESPECIALLY IF THE
SLOWER SOLUTIONS ARE ONTO ANYTHING. OF COURSE ON THE FLIP-
SIDE...IF CONVECTION DOES DEVELOP ON THE EARLIER SIDE AND BECOME
MORE WIDESPREAD BY MID-AFTERNOON THAN CURRENTLY EXPECTED...THIS
COULD MODULATE THE DEGREE OF SEVERE THREAT SOMEWHAT AS WELL. NO
MATTER WHAT THOUGH...THE COMBO OF AROUND 2000 J/KG MIXED LAYER
CAPE AND 40-50KT OF DEEP LAYER SHEAR SHOULD BE MORE THAN ENOUGH TO
PROMOTE SOME DEGREE OF SEVERE STORM RISK WITHIN THE LOCAL AREA. AS
FOR OTHER FORECAST ELEMENTS SUNDAY...IF ANYTHING NUDGED HIGH TEMPS
DOWNWARD VERY SLIGHTLY...AIMING MOST OF THE CWA INTO THE 86-89
RANGE BUT WITH SOME LIMITED AREAS OF LOW 90S POSSIBLE MAINLY FAR
SOUTHWEST. NOT TO BE IGNORED EITHER...SOUTH WINDS WILL BECOME
BREEZIER/WINDIER ON SUNDAY AHEAD OF EVENTUAL CONVECTION...WITH
SUSTAINED SPEEDS BY LATE MORNING AND THROUGH THE AFTERNOON
GENERALLY AVERAGING 20-25 MPH WITH SOME GUSTS UP TO AROUND 35 MPH.
BELIEVE WE ARE SAFE FROM 30+ MPH SUSTAINED ADVISORY CRITERIA
HOWEVER.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 353 PM CDT SAT MAY 31 2014

MAIN FORECAST CONCERNS WILL BE THUNDERSTORM CHANCES FOR MOST OF THE
PERIOD AND TEMPERATURES.

THE SURFACE FRONT WILL CONTINUE TO PUSH THROUGH THE FORECAST AREA
SUNDAY NIGHT AS AN UPPER LEVEL WAVE MOVES THROUGH. THUNDERSTORMS
THAT GET GOING DURING THE AFTERNOON HOURS SHOULD CONTINUE TO MOVE TO
THE EAST DURING THE EVENING HOURS. BY LATE SUNDAY NIGHT THE
PRECIPITATION SHOULD HAVE MOVED THROUGH THE FORECAST AREA. A WEAK
SURFACE HIGH PRESSURE SYSTEM SETTLES INTO THE AREA ON MONDAY AND
SHOULD KEEP MONDAY DRY. THIS IS THE ONLY DRY PERIOD IN THE EXTENDED.

THE NEXT UPPER LEVEL WAVE WILL MOVE INTO THE AREA LATE MONDAY NIGHT
AND BRING A CHANCE FOR SOME THUNDERSTORMS TO THE SOUTHWEST PART OF
THE FORECAST AREA. A SURFACE LOW DEVELOPS IN WESTERN KANSAS WITH A
WARM FRONT ACROSS NORTHERN KANSAS ON TUESDAY...AS AN UPPER LEVEL
WAVE MOVES INTO THE AREA. MODELS ARE SHOWING ANOTHER ROUND OF
THUNDERSTORMS THAT DEVELOP ALONG AND NORTH OF THE WARM FRONT. THERE
IS SOME SLIGHT DIFFERENCES IN THE LOCATION OF THE FRONT AS THE
PRECIPITATION DEVELOPS...BUT FAIRLY CERTAIN IT WILL BE ACROSS
SOUTHERN NEBRASKA WITH LESSER CHANCES FOR NORTHERN KANSAS. THIS AREA
IS ALSO OUTLOOKED IN DAY 4 FROM SPC. THERE IS NEARLY 4000 J/KG
MUCAPE BY LATE AFTERNOON RIGHT NEAR THE WARM FRONT. THIS WILL
DIMINISH DURING THE EVENING HOURS. WILL ADD SOME SEVERE CHANCES TO
THE HWO FOR THIS PERIOD.

THE UPPER LEVEL WAVE MOVES OFF TO THE EAST ON WEDNESDAY AND
THUNDERSTORM CHANCES DIMINISH OR EVEN COME TO AN END. THE NEXT UPPER
LEVEL WAVE MOVES BACK INTO THE AREA BY LATER WEDNESDAY AND WEDNESDAY
NIGHT AND THUNDERSTORM CHANCES RETURN TO THE AREA.

FOR THE PERIOD THURSDAY THROUGH SATURDAY THERE IS ZONAL FLOW WITH A
FEW UPPER LEVEL WAVES THAT MOVE THROUGH THE AREA. DO NOT EXPECT
THERE TO BE RAIN ALL OF THE TIME BUT THERE IS A CHANCE FOR AT LEAST
SOME PORTIONS OF THE AREA DURING THIS PERIOD. MODELS HAVE SOME
DIFFERENCES IN THE TIMING AND LOCATIONS FOR THE PRECIPITATION SO
HAVE KEPT SOME PRECIPITATION IN THE AREA BUT NOT SURE HOW MUCH OF
THE AREA WILL GET PRECIPITATION.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1252 AM CDT SUN JUN 1 2014

THE WIND SHOULD REMAIN SOUTHERLY TODAY UNTIL A WEAK COLD FRONT
PASSES THROUGH THIS EVENING. HOWEVER...THE WIND WILL LIKELY BE
GUSTY AND VARIABLE AT TIMES LATE THIS AFTERNOON AND EVENING IN
CLOSE PROXIMITY TO ANY THUNDERSTORMS. THUNDERSTORMS ARE LIKELY BY
LATE AFTERNOON AND THIS EVENING...BUT NAILING DOWN THE EXACT
TIMING IS A BIT OF A CHALLENGE RIGHT NOW. THEREFORE...WILL STICK
WITH THE VICINITY THUNDERSTORM MENTION UNTIL TIMING CAN BE BETTER
NARROWED DOWN. FOR THE MOST PART CEILINGS AND VISIBILITY SHOULD BE
VFR ALTHOUGH THAT COULD CHANGE WITHIN ANY THUNDERSTORMS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...PFANNKUCH
LONG TERM...JCB
AVIATION...WESELY
Hazardous weather outlook, May 31, 8:42 PM CST, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
942 PM CDT SAT MAY 31 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
011200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
942 PM CDT SAT MAY 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THROUGH THIS EVENING...ISOLATED TO SCATTERED THUNDERSTORMS WILL
REMAIN POSSIBLE WITHIN THE OUTLOOK AREA FOR AREAS NORTH OF
INTERSTATE 80. NO SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

BY LATE SUNDAY MORNING...A FEW NON-SEVERE THUNDERSTORMS COULD
ALREADY DEVELOP WITHIN FAR WESTERN PORTIONS OF THE NEBRASKA
OUTLOOK AREA. HOWEVER...MUCH BETTER CHANCES FOR WIDESPREAD
THUNDERSTORM ACTIVITY ARE EXPECTED TO SPREAD FROM WEST TO EAST
ACROSS THE ENTIRE OUTLOOK AREA FROM SUNDAY AFTERNOON INTO SUNDAY
NIGHT. THERE IS A GOOD POTENTIAL THAT SOME OF THESE STORMS WILL
BECOME SEVERE...WITH THE MAIN THREATS BEING LARGE HAIL UP TO
AROUND THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS UP TO AROUND
70 MPH...AND LOCALLY HEAVY RAINFALL POTENTIALLY IN EXCESS OF 2
INCHES...WHICH COULD RESULT IN AREAS OF LOWLAND FLOODING.
ALTHOUGH A LESSER THREAT...A FEW BRIEF TORNADOES CANNOT BE RULED
OUT EITHER. THE MOST FAVORED TIME FRAME FOR SEVERE STORMS SUNDAY
CURRENTLY APPEARS TO BE FROM 4 PM TO MIDNIGHT.

MONDAY NIGHT THROUGH FRIDAY...PERIODIC THUNDERSTORM CHANCES REMAIN
IN THE FORECAST. THE BEST CHANCES FOR THUNDERSTORMS WILL BE TUESDAY
AND TUESDAY NIGHT. SOME OF THE STORMS TUESDAY AND TUESDAY NIGHT
COULD BECOME STRONG TO SEVERE WITH HEAVY RAINFALL POSSIBLE. STAY UP
TO DATE WITH THE LATEST FORECASTS REGARDING THE POTENTIAL FOR
ADDITIONAL STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAINFALL NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

6 drought. Local standard time, as filed.

Drought, Valley

When
June 1, 12:00 AM CST to June 23, 11:59 PM CST
Where
Valley forecast zone
Reported by
Drought Monitor
Coordinates
41.567, -98.982 (the zone’s center; the record gives no point)

Drought, Greeley

When
June 1, 12:00 AM CST to June 10, 11:59 PM CST
Where
Greeley forecast zone
Reported by
Drought Monitor
Coordinates
41.567, -98.521 (the zone’s center; the record gives no point)

Drought, Sherman

When
June 1, 12:00 AM CST to June 10, 11:59 PM CST
Where
Sherman forecast zone
Reported by
Drought Monitor
Coordinates
41.221, -98.976 (the zone’s center; the record gives no point)

Drought, Dawson

When
June 1, 12:00 AM CST to June 10, 11:59 PM CST
Where
Dawson forecast zone
Reported by
Drought Monitor
Coordinates
40.870, -99.820 (the zone’s center; the record gives no point)

Drought, Gosper

When
June 1, 12:00 AM CST to June 10, 11:59 PM CST
Where
Gosper forecast zone
Reported by
Drought Monitor
Coordinates
40.515, -99.831 (the zone’s center; the record gives no point)

Drought, Furnas

When
June 1, 12:00 AM CST to June 10, 11:59 PM CST
Where
Furnas forecast zone
Reported by
Drought Monitor
Coordinates
40.177, -99.912 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2014Every state in 2014This day in weather historyWarnings in Nebraska, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 520113, 520114, 520115, 520116, 520117, 520119.